# SDR AALA20100811TUL05

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CARGO AFT CORROSION ON RIGHT TIE DOWN TRACK FROM STATIONS 1212 TO 1322.  INSTALLED TIE DOWN TRACK PER SRM 51-30-01.
